Detail publikace

Maillet's determinant and a certain basis of the Stickelberger ideal

Originální název

Maillet's determinant and a certain basis of the Stickelberger ideal

Anglický název

Maillet's determinant and a certain basis of the Stickelberger ideal

Jazyk

en

BibTex


@article{BUT38518,
  author="Petr {Fuchs}",
  title="Maillet's determinant and a certain basis of the Stickelberger ideal",
  chapter="38518",
  journal="Tatra Mountains Mathematical Publications",
  volume="11 (1997)",
  year="1997",
  month="january",
  pages="121--128",
  type="journal article - other"
}